About structural stability of 3-D quadratic mappings

Zeraoulia Elhadj and J. C. Sprott


In this paper, we discuss the concept of structural stability as a criterion for robustness of invariant sets in 3-D quadratic mappings. We give the exact form of the small perturbation for these maps. The relevance of this result is that the most results in the literature do not give any form for these perturbations.

Ref: E. Zeraoulia and  J. C. Sprott, Nonlinear Studies 20, 9-15 (2013)

A manuscript of the complete paper is available in PDF format.

Return to Sprott's Books and Publications.